Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 482, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 26, 2012, 8:56 PM CDT for 4 counties in Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 8:56 PM CDT (01:56 UTC)
- Expired
- Sep 26, 2012, 9:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Kingfisher County, OK, Logan County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 61 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 9:35 PM CDT | HAIL 1.75 | 5 Ssw Cimarron City, OK | REPORTED BY TWIN LAKES FIRE DEPARTMENT. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2226 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
335 WUUS54 KOUN 270156 SVROUN OKC017-073-083-109-270245- /O.NEW.KOUN.SV.W.0482.120927T0156Z-120927T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 856 PM CDT WED SEP 26 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA... SOUTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA... SOUTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA... NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA... * UNTIL 945 PM CDT * AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PIEDMONT...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... PIEDMONT...CASHION...CIMARRON CITY...CEDAR VALLEY AND NAVINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3587 9742 3560 9770 3567 9784 3599 9773 TIME...MOT...LOC 0154Z 210DEG 19KT 3567 9777 $$ AUSTIN
2 follow-up statements
878 WWUS54 KOUN 270225 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 925 PM CDT WED SEP 26 2012 OKC017-073-083-109-270245- /O.CON.KOUN.SV.W.0482.000000T0000Z-120927T0245Z/ OKLAHOMA OK-KINGFISHER OK-CANADIAN OK-LOGAN OK- 925 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EXTREME NORTHWESTERN OKLAHOMA...SOUTHEASTERN KINGFISHER... EXTREME NORTHEASTERN CANADIAN AND SOUTHWESTERN LOGAN COUNTIES... AT 922 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CASHION...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CASHION...CIMARRON CITY...CEDAR VALLEY AND NAVINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3586 9748 3572 9763 3574 9779 3595 9772 TIME...MOT...LOC 0222Z 210DEG 19KT 3580 9768 $$ AUSTIN
462
WWUS54 KOUN 270237
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CDT WED SEP 26 2012
OKC017-109-270247-
/O.CAN.KOUN.SV.W.0482.000000T0000Z-120927T0245Z/
OKLAHOMA OK-CANADIAN OK-
937 PM CDT WED SEP 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
OKLAHOMA AND EXTREME NORTHEASTERN CANADIAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3589 9758 3589 9754 3587 9753 3576 9761
3579 9774 3595 9772
TIME...MOT...LOC 0237Z 210DEG 19KT 3586 9764
$$
OKC073-083-270245-
/O.CON.KOUN.SV.W.0482.000000T0000Z-120927T0245Z/
KINGFISHER OK-LOGAN OK-
937 PM CDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
CDT FOR EXTREME SOUTHEASTERN KINGFISHER AND SOUTHWESTERN LOGAN
COUNTIES...
AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CIMARRON CITY...MOVING NORTHEAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
CASHION...CIMARRON CITY AND CEDAR VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3589 9758 3589 9754 3587 9753 3576 9761
3579 9774 3595 9772
TIME...MOT...LOC 0235Z 210DEG 19KT 3586 9764
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 6:32 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Sep 26, 6:32 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 632 PM CDT WED SEP 26 2012 .AVIATION... SCT SHRA/TSRA CONTINUE TO DEVELOP ACROSS PARTS OF EAST CENTRAL OKLAHOMA...EAST OF MAIN TAF SITES. ADDITIONAL SHRA/TSRA EXPECTED TO MOVE IN FROM THE TX PANHANDLE...AFFECTING MOST TAF SITES OVERNIGHT. ADDITIONAL STORMS MAY FORM ALONG A STATIONARY FRONT OVER NRN/WRN OK. MVFR/IFR VSBYS CAN BE EXPECTED...WITH PERHAPS SOME LIFR CONDITIONS WITH THE STRONGEST STORMS. ISOLATED WIND GUSTS TO 50 KT AND HAIL TO HALF DOLLAR SIZE WILL BE LIKELY WITH THE STRONGEST STORMS OVERNIGHT. SHRA AND A FEW TSRA WILL LIKELY LINGER INTO TOMORROW MORNING...WITH ADDITIONAL STORMS POSSIBLE TOMORROW AFTERNOON. && .PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 26 2012/ DISCUSSION... THE MAIN CONCERN THROUGH TONIGHT WILL BE THE POSSIBILITY OF SEVERE STORMS DEVELOPING. ONE SUCH POTENT SUPERCELL WAS LOCATED ACROSS THE EXTREME EASTERN FA NEAR NE HUGHES COUNTY ALONG AN OUTFLOW BOUNDARY AROUND 245 PM. ADDITIONAL DEVELOPMENT APPEARS POSSIBLE UPSTREAM OF THIS STORM ALONG THE BOUNDARY OVER THE NEXT SEVERAL HOURS. A SVR WATCH 651 IS IN EFFECT UNTIL 03Z FOR LINCOLN... POTT...HUGHES...AND SEMINOLE COUNTIES. LATER TONIGHT CONVECTION OFF THE HIGHER TERRAIN AND DIV ALOFT ASSOCIATED WITH LEFT EXIT REGION OF AN UPPER JET LIFTING NORTHWARD OVER S NM WILL IMPACT WEST CENTRAL OK. COVERAGE SHOULD INCREASE ACROSS THE MAJORITY OF THE FA AS THIS OCCURS AND MOST OF THE NWP DETERMINISTIC...HIRES AND ENS MODELS SUPPORT THE PREVIOUS. POPS HAVE BEEN INCREASED A BIT THROUGH 12Z. THE SYNOPTIC STATIONARY BOUNDARY SHOULD MEANDER INTO NORTHERN OKLAHOMA TOMORROW...MAINTAINING COOLER TEMPS ACROSS THE NORTH. IN ADDITION...THICKNESSES WILL CONTINUE TO DECREASE AS THE CLOSED LOW CURRENTLY LOCATED OVER WESTERN CO OPENS AND MOVES INTO THE LEE OF THE ROCKIES NEAR NE CO...AND THIS WILL ALSO RESULT IN LOWER MAXTS FOR THE REST OF THE AREA (NOT TO MENTION CLOUD COVER AND CONTINUED CHC POPS). BY FRIDAY AFTERNOON ANOTHER SHORTWAVE TROUGH WILL MOVE OUT OF WEST TX/SE NM AND INTO NW TX/SE OK. BY THIS TIME A STATIONARY BOUNDARY SHOULD BE DRAPED ACROSS CENTRAL OK...WITH THE RRQ OF THE UPPER JET SOMEWHERE OVER WESTERN OR SW OK. EXPECT AT LEAST CHC POPS THROUGH FRI NIGHT AS A RESULT FOR THE ENTIRE FA. RAIN CHANCES WILL DECREASE BY SATURDAY AS LOWER MID LEVEL THETAE IMPACTS THE REGION AND THE WAVE MOVES TO THE EAST. MID TO UPPER LEVEL NW/N FLOW WILL DEVELOP AND PERSIST THROUGH EARLY NEXT WEEK KEEPING TEMPERATURES CLOSER...IF NOT SLIGHTLY COOLER THAN...CLIMATOLOGY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 84 66 79 / 50 40 30 40 HOBART OK 66 83 65 77 / 70 50 40 50 WICHITA FALLS TX 70 88 66 81 / 40 30 20 50 GAGE OK 56 76 60 72 / 50 60 60 50 PONCA CITY OK 64 82 63 77 / 60 40 60 50 DURANT OK 68 89 67 88 / 20 30 20 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/84
Hazardous weather outlook, Sep 26, 8:15 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT WED SEP 26 2012
OKZ004>048-050>052-TXZ083>090-271000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
815 PM CDT WED SEP 26 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN...
CENTRAL...AND NORTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS WEST OF A LINE EXTENDING
FROM ARCHER CITY AND HENRIETTA TEXAS...TO DUNCAN...OKLAHOMA CITY...
AND STILLWATER.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH 3 AM.
IMPACTS...
DAMAGING WIND GUSTS OF 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE
OVERNIGHT HOURS.
DISCUSSION...
AS AN UPPER LEVEL DISTURBANCE MOVES TOWARD THE REGION...A MODEST LOW
LEVEL JET WILL INTENSIFY AND AID IN THE DEVELOPMENT OF STRONG AND
SEVERE THUNDERSTORMS. SCATTERED TO NUMEROUS STORMS WILL DEVELOP
AHEAD OF A COMPLEX OF STORMS...WHICH WILL MOVE INTO WESTERN OKLAHOMA
AND ADJACENT PARTS OF WESTERN NORTH TEXAS. THIS THUNDERSTORM
DEVELOPMENT IS EXPECTED TO EXTEND INTO CENTRAL OKLAHOMA. ANOTHER
AREA OF STORMS IS FORECAST TO MOVE INTO NORTHWEST OKLAHOMA FROM
THE OKLAHOMA PANHANDLE. THESE TWO AREAS OF STORMS MAY FORM A LARGE
COMPLEX OF STORMS OVER NORTHERN AND CENTRAL OKLAHOMA AFTER MIDNIGHT.
THROUGH THE LATE EVENING HOURS...THERE WILL BE A CONCERN FOR
DAMAGING HAIL AND WIND...ALONG WITH VERY HEAVY RAINFALL. TOWARD AND
AFTER MIDNIGHT...THE MAIN SEVERE WEATHER CONCERN WILL BE DAMAGING
WIND GUSTS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY THOUGH
SUNDAY. SEVERE STORMS CANNOT BE RULED OUT THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.In the hours before
Special weather statement, Sep 26, 8:02 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 802 PM CDT WED SEP 26 2012 OKZ033-034-036-TXZ083-085-270145- HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX- 802 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTHWESTERN GREER... SOUTHWESTERN JACKSON...NORTHWESTERN WILBARGER AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 845 PM CDT... AT 757 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 4 MILES SOUTH OF GOULD...EXTENDING WESTWARD INTO THE TEXAS PANHANDLES. THESE STORMS WERE MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... QUANAH...HOLLIS...OLUSTEE...ELDORADO...DUKE...GOULD...MARTHA... GOODLETT...LAZARE...MCQUEEN AND MCKNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3481 10000 3477 9938 3428 9943 3428 10000 TIME...MOT...LOC 0057Z 270DEG 15KT 3461 9975 AUSTIN
Special weather statement, Sep 26, 8:20 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT WED SEP 26 2012
OKZ014-016-021-270200-
ROGER MILLS OK-CUSTER OK-BECKHAM OK-
820 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...
WESTERN CUSTER AND NORTHEASTERN BECKHAM COUNTIES UNTIL 900 PM CDT...
AT 816 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
CHEYENNE TO NEAR HAMMON...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CHEYENNE...HAMMON...BUTLER...STRONG CITY...MOOREWOOD...FOSS
RESERVOIR...BERLIN AND STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3582 9928 3581 9925 3547 9902 3547 9936
3542 9937 3541 9965 3572 9982
TIME...MOT...LOC 0116Z 243DEG 21KT 3553 9964
AUSTINLocal storm report, Sep 26, 8:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL EL RENO 35.53N 97.95W
09/26/2012 E1.00 INCH CANADIAN OK EMERGENCY MNGR
REPORTED ON THE WEST SIDE OF TOWN
&&
FMSpecial weather statement, Sep 26, 8:48 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT WED SEP 26 2012
OKZ033>037-TXZ083>085-087-088-270245-
HARMON OK-GREER OK-KIOWA OK-TILLMAN OK-JACKSON OK-BAYLOR TX-
WILBARGER TX-HARDEMAN TX-FOARD TX-KNOX TX-
848 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON...SOUTH
CENTRAL GREER...SOUTHWESTERN KIOWA...NORTHWESTERN TILLMAN...
JACKSON...BAYLOR...WILBARGER...HARDEMAN...FOARD AND KNOX COUNTIES
UNTIL 945 PM CDT...
AT 844 PM CDT...A LARGE CLUSTER OF STRONG THUNDERSTORMS EXTENDED
FROM NEAR DUKE IN JACKSON COUNTY...SOUTHWARD TO NEAR QUANAH AND
BENJAMIN IN WESTERN NORTH TEXAS. THIS THUNDERSTORM COMPLEX WAS
MOVING SLOWLY EASTWARD AT AROUND 15 TO 20 MPH. A WELL DEFINE OUTFLOW
BOUNDARY WAS PUSHING OUT AHEAD OF THESE STORMS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...QUANAH...SEYMOUR...FREDERICK...HOLLIS...MUNDAY...
KNOX CITY...CROWELL...TIPTON...BLAIR...MEDICINE MOUND...
CHILLICOTHE...OLUSTEE...ELDORADO...DAVIDSON...DUKE...GOREE...
MANITOU AND BENJAMIN.
LAT...LON 3423 10005 3424 10001 3423 10000 3467 10000
3480 9959 3480 9897 3340 9897 3340 9998
3383 10000 3384 10005 3398 10005
TIME...MOT...LOC 0144Z 289DEG 12KT 3423 9971
AUSTINSpecial weather statement, Sep 26, 8:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT WED SEP 26 2012
OKZ026-030-031-270230-
LINCOLN OK-SEMINOLE OK-POTTAWATOMIE OK-
850 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...
NORTHWESTERN SEMINOLE AND NORTHEASTERN POTTAWATOMIE COUNTIES UNTIL
930 PM CDT...
AT 848 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MEEKER...
MOVING SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...PRAGUE...MEEKER...EARLSBORO...JOHNSON...LITTLE...
CENTERVIEW AND AYDELOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3543 9656 3543 9658 3540 9658 3520 9673
3540 9704 3556 9694 3549 9662 3540 9663
3539 9661 3544 9658 3545 9655 3545 9654
TIME...MOT...LOC 0148Z 298DEG 11KT 3545 9692
AUSTINSpecial weather statement, Sep 26, 8:54 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT WED SEP 26 2012
OKZ032-270245-
HUGHES OK-
854 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR HUGHES COUNTY UNTIL 945 PM CDT...
AT 849 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAMAR...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...WETUMKA...DUSTIN...CALVIN...LAMAR...YEAGER AND
HORNTOWN.
LAT...LON 3514 9602 3512 9601 3509 9606 3506 9607
3504 9609 3490 9609 3498 9642 3529 9643
3528 9598 3515 9599
TIME...MOT...LOC 0149Z 288DEG 22KT 3509 9619
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:03 PM CDT | Special Weather Statement | OUN | Custer | 42 min |
| Sep 26, 7:26 PM CDT | Special Weather Statement | OUN | Harmon | 34 min |
| Sep 26, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| Sep 26, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 44 min |
| Sep 26, 7:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:02 PM CDT | Special Weather Statement | OUN | Harmon, Jackson | 43 min |
| Sep 26, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 41 min |
| Sep 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 50 min |
| Sep 26, 8:16 PM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Sep 26, 8:20 PM CDT | Special Weather Statement | OUN | Roger Mills | 40 min |
| Sep 26, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 30 min |
| Sep 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Sep 26, 8:48 PM CDT | Special Weather Statement | OUN | Jackson | 57 min |
| Sep 26, 8:50 PM CDT | Special Weather Statement | OUN | Pottawatomie | 40 min |
| Sep 26, 8:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 46 min |
| Sep 26, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 40 min |
| Sep 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Sep 26, 9:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 43 min |
| Sep 26, 9:23 PM CDT | Special Weather Statement | OUN | Caddo | 37 min |
| Sep 26, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 30 min |
| Sep 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 48 min |
| Sep 26, 9:48 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 27 min |
| Sep 26, 9:51 PM CDT | Special Weather Statement | OUN | Canadian | 24 min |
| Sep 26, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 58 min |
| Sep 26, 10:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Lincoln, Logan, Oklahoma | 30 min |
| Sep 26, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens | 41 min |
| Sep 26, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Sep 26, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 45 min |
| Sep 26, 11:02 PM CDT | Special Weather Statement | OUN | Cotton, Grady, Jefferson, McClain, Stephens | 43 min |
| Sep 26, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 60 min |
| Sep 26, 11:25 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Sep 26, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 44 min |
| Sep 26, 11:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Sep 26, 11:43 PM CDT | Special Weather Statement | OUN | Garfield | 47 min |
| Sep 26, 11:48 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 57 min |
| Sep 26, 11:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 39 min |
| Sep 26, 11:57 PM CDT | Areal Flood Advisory | OUN | Grady, McClain | 3 hr |
| Sep 27, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| Sep 27, 12:18 AM CDT | Special Weather Statement | OUN | Noble | 42 min |
| Sep 27, 12:26 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pontotoc, Pottawatomie, Seminole | 64 min |
| Sep 27, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Ellis, Grant, Harper, Major and 3 more | 61 min |
| Sep 27, 4:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Sep 27, 3:35 PM CDT | Special Weather Statement | OUN | Bryan | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.